# SDR ASOA2013021203006

- Difficulty date: January 23, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 25,919 hours, 23,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: S 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK IS CORRODED BEYOND LIMITS AT LBL 9, FS 364 TO FS 409+128.   REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-11.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
